Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 4, NWS Austin/San Antonio, TX

April 19, 2015DeWitt County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Apr 19, 2015, 9:59 AM CDT for DeWitt County, Texas. It took effect at Apr 19, 2015, 1:51 PM CDT. It was in force for 32 hr.

The area

The outline as issued.

The facts

Issued
Apr 19, 2015, 9:59 AM CDT (14:59 UTC)
In effect from
Apr 19, 2015, 1:51 PM CDT
Expired
Apr 20, 2015, 9:43 PM CDT
In force
32 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County DeWitt County, TX

The radar

The Austin/San Antonio radar (KEWX), 85 km from the middle of the area, began a volume at 14:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sandies Creek near Westhoff (WHOT2). The gauge peaked at 22.26 ft at Apr 20, 2015, 2:00 AM CDT.

actionminormoderate152004/1904/2004/2104/22
Action stage
12 ft
Minor stage
21 ft
Moderate stage
22 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08175000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

178 
WGUS44 KEWX 191459
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
959 AM CDT SUN APR 19 2015

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Sandies Creek 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC123-200859-
/O.NEW.KEWX.FL.W.0004.150419T1851Z-150421T0243Z/
/WHOT2.1.ER.150419T1851Z.150420T0600Z.150420T1443Z.NO/
959 AM CDT SUN APR 19 2015

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Sandies Creek Near Westhoff.
* from this afternoon to Monday evening...or until the warning is cancelled.
* At  9:15 AM Sunday the stage was 19.8 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to rise to 
  near 21.8 feet by late Sunday evening. The river will fall below flood 
  stage by late Monday morning.
* Impact...At 22.0 feet...Sandies Creek escapes the channel hundreds of yards 
  into the flood plain from the headwaters to the Guadalupe River confluence. 
  Livestock in low areas are cut off and potentially drowned. Secondary roads 
  and low bridges are flooded and dangerous. The approaches of the 
  Westhoff/Cheapside road bridge over Sandies Creek are flooded and water is to 
  the bottom of the bridge..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Westhoff           12   21   19.8   Sun  9 AM  21.5  14.1   7.5   5.2   4.8


&&

LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
      2909 9737 2914 9739             

$$
5 follow-up statements
375 
WGUS84 KEWX 192039
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
339 PM CDT SUN APR 19 2015

...The flood warning continues for the following rivers in Texas...

  Sandies Creek Near Westhoff AFFECTING De Witt County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC123-201439-
/O.EXT.KEWX.FL.W.0004.000000T0000Z-150421T0412Z/
/WHOT2.1.ER.150419T1845Z.150420T0600Z.150420T1612Z.NO/
339 PM CDT SUN APR 19 2015

 The flood warning continues for
  the Sandies Creek Near Westhoff.
* At  3:15 PM Sunday the stage was 21.3 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 21.9 feet by after midnight 
  tomorrow. The river will fall below flood stage tomorrow late morning.
* Impact...At 22.0 feet...Sandies Creek escapes the channel hundreds of yards 
  into the flood plain from the headwaters to the Guadalupe River confluence. 
  Livestock in low areas are cut off and potentially drowned. Secondary roads 
  and low bridges are flooded and dangerous. The approaches of the 
  Westhoff/Cheapside road bridge over Sandies Creek are flooded and water is to 
  the bottom of the bridge..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Westhoff           12   21   21.3   Sun  3 PM  21.7  14.4   7.3   5.3   4.7


&&

LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
      2909 9737 2914 9739             

$$
212 
WGUS84 KEWX 200045
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
745 PM CDT SUN APR 19 2015

...The flood warning continues for the following rivers in Texas...

  Sandies Creek Near Westhoff AFFECTING De Witt County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC123-201845-
/O.EXT.KEWX.FL.W.0004.000000T0000Z-150421T0430Z/
/WHOT2.1.ER.150419T1845Z.150420T0600Z.150420T1630Z.NO/
745 PM CDT SUN APR 19 2015

 The flood warning continues for
  the Sandies Creek Near Westhoff.
* At  7:15 PM Sunday the stage was 21.8 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 21.8 feet by after midnight 
  tomorrow. The river will fall below flood stage tomorrow late morning.
* Impact...At 22.0 feet...Sandies Creek escapes the channel hundreds of yards 
  into the flood plain from the headwaters to the Guadalupe River confluence. 
  Livestock in low areas are cut off and potentially drowned. Secondary roads 
  and low bridges are flooded and dangerous. The approaches of the 
  Westhoff/Cheapside road bridge over Sandies Creek are flooded and water is to 
  the bottom of the bridge..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Westhoff           12   21   21.8   Sun  7 PM  14.8   7.2   5.4   4.7      


&&

LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
      2909 9737 2914 9739             

$$

CVP
904 
WGUS84 KEWX 201506
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1006 AM CDT MON APR 20 2015

...The flood warning continues for the following rivers in Texas...

  Sandies Creek Near Westhoff AFFECTING De Witt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC123-210800-
/O.EXT.KEWX.FL.W.0004.000000T0000Z-150421T0800Z/
/WHOT2.2.ER.150419T1845Z.150420T0800Z.150420T2000Z.NO/
1006 AM CDT MON APR 20 2015

 The flood warning continues for
  the Sandies Creek Near Westhoff.
* At  9:15 AM Monday the stage was 21.8 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by late this 
  afternoon.
* Impact...At 22.0 feet...Sandies Creek escapes the channel hundreds of yards 
  into the flood plain from the headwaters to the Guadalupe River confluence. 
  Livestock in low areas are cut off and potentially drowned. Secondary roads 
  and low bridges are flooded and dangerous. The approaches of the 
  Westhoff/Cheapside road bridge over Sandies Creek are flooded and water is to 
  the bottom of the bridge..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Westhoff           12   21   21.8    Mon 9 AM  15.0   7.0   5.5   4.7   4.6


&&

LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
      2909 9737 2914 9739             

$$
498 
WGUS84 KEWX 202017
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
317 PM CDT MON APR 20 2015

...The flood warning continues for the following rivers in Texas...

  Sandies Creek Near Westhoff AFFECTING De Witt County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC123-210900-
/O.EXT.KEWX.FL.W.0004.000000T0000Z-150421T0900Z/
/WHOT2.2.ER.150419T1845Z.150420T0800Z.150420T2100Z.NO/
317 PM CDT MON APR 20 2015

 The flood warning continues for
  the Sandies Creek Near Westhoff.
* At  2:15 PM Monday the stage was 21.4 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring.
* Forecast...the river will continue to fall to below flood stage by late this 
  afternoon.
* Impact...At 21.0 feet...Minor lowland flooding from the headwaters southeast 
  of Seguin to the Guadalupe River confluence near Cuero cuts off and 
  potentially drowns livestock. The approaches to the Farm to Market 240 bridge 
  three miles northeast of Westhoff flood..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Westhoff           12   21   21.4   Mon  2 PM  15.2   7.6   5.2   4.7   4.5


&&

LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
      2909 9737 2914 9739             

$$

CVP
878 
WGUS84 KEWX 210113
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
813 PM CDT MON APR 20 2015

...The flood warning is cancelled for the following rivers in Texas...

  Sandies Creek Near Westhoff AFFECTING De Witt County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC123-210143-
/O.CAN.KEWX.FL.W.0004.000000T0000Z-150421T0900Z/
/WHOT2.2.ER.150419T1845Z.150420T0800Z.150420T2210Z.NO/
813 PM CDT MON APR 20 2015

The flood warning is cancelled for
  the Sandies Creek Near Westhoff.
* At  7:15 PM Monday the stage was 20.7 feet.
* Flood stage is 21.0 feet.
* Forecast...the river will continue to fall to 7.0 feet by Wednesday morning.
* Impact...At 21.0 feet...Minor lowland flooding from the headwaters southeast 
  of Seguin to the Guadalupe River confluence near Cuero cuts off and 
  potentially drowns livestock. The approaches to the Farm to Market 240 bridge 
  three miles northeast of Westhoff flood..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Westhoff           12   21   20.7   Mon  7 PM   7.0   5.4   4.5   4.5      


&&

LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
      2909 9737 2914 9739             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Apr 19, 8:29 AM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Apr 19, 8:29 AM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
829 AM CDT SUN APR 19 2015

.UPDATE...
FOG IS MORE WIDESPREAD THAN PREVIOUSLY ANTICIPATED. HAVE EXPANDED
THE AREA OF FOG FOR THIS MORNING. EXPECTING IT WILL BURN OFF
BEFORE NOON.

&&

.PREV DISCUSSION... /ISSUED 651 AM CDT SUN APR 19 2015/

AVIATION...
/12Z TAFS/
LIFR/IFR CONDITIONS WILL IMPROVE TO VFR CATEGORY BY 15Z AS DRIER
AIR MIXES DOWN AND SURFACE TEMPERATURES CLIMB INTO THE 70S. WINDS
WILL BE FROM THE SOUTH TO SOUTHWEST THIS MORNING SHIFTING TO THE
NORTHWEST TO NORTH IN THE AFTERNOON AND EVENING. A COLD FRONT IS
FORECAST TO PUSH ACROSS THE AREA LATE THIS AFTERNOON AND EVENING.
CONVECTION IS EXPECTED TO FORM ALONG AND AHEAD OF THE FRONTAL
BOUNDARY MAINLY AFFECTING AREAS EAST OF INTERSTATE 35. WINDS WILL
PICK UP THIS AFTERNOON AND GUSTS UP TO 25 KNOTS FROM THE
NORTHWEST. SOME MODELS BRING MVFR ALONG THE I-35 TERMINALS
OVERNIGHT...BUT DONT BUYING THIS SOLUTION AS WIND FLOW REMAINS
FROM THE NORTH AT 5 TO 10 KNOTS.

PREV DISCUSSION... /ISSUED 352 AM CDT SUN APR 19 2015/

SHORT TERM (TODAY THROUGH MONDAY)...
THE 00Z UPPER AIR ANALYSIS SHOWED THE PERSISTENT UPPER LOW WHICH
HAS BEEN NEARLY STATIONARY TO OUR WEST OVER THE PAST SEVERAL DAYS
BEGINNING TO MOVE NORTHEAST. THE CENTER OF THE LOW AT 500 MB WAS
LOCATED NEAR EASTERN COLORADO. MODELS ARE CONSISTENTLY
WEAKENING/MOVING THE LOW CENTER EAST THIS AFTERNOON WITH AN OPEN
WAVE EXPECTED TO BE NEAR NORTHEAST OKLAHOMA BY THIS EVENING. THE
LOW IS BEING FORCED EASTWARD BY A ANOTHER STRONG LOW DROPPING FROM
CANADA INTO THE NORTHERN CONUS. AS THE UPPER LOW MOVES EAST...IT
WILL ALLOW A COLD FRONT TO MOVE THROUGH THE REGION LATE THIS
AFTERNOON AND EVENING. THE 06Z SURFACE ANALYSIS SHOWED A SURFACE
LOW NEAR CHILDRESS WITH A WEAK HIGH NEAR HOUSTON. BEFORE THE
FROPA...BREEZY SOUTHWESTERLY FLOW AT THE SURFACE WILL SETUP AHEAD
OF THE APPROACHING COLD FRONT. THIS SETUP SHOULD EQUATE TO WARM
AFTERNOON TEMPERATURES. GROUND MOISTURE SHOULD KEEP TEMPS A COUPLE
OF DEGREES COOLER AND WILL UNDERCUT MAVMOS SLIGHTLY FOR AFTERNOON
HIGHS. THE FOCUS OF TODAYS FORECAST THEN SHIFTS TO THE THREAT OF
CONVECTION ALONG THE FRONTAL BOUNDARY AS IT MOVES THROUGH THE AREA.
THE 850 MB ANALYSIS SHOWS A SHARP CUTOFF IN MOISTURE FROM OUR
WESTERN CWA TO THE EASTERN COUNTIES. IF ANY STORMS DO DEVELOP IT
WILL BE ACROSS THE EASTERN COUNTIES WHERE THE BEST MOISTURE
COINCIDES WITH THE FRONTAL BOUNDARY. MOST ACTIVITY WILL BE WELL
EAST AND NORTHEAST OF OUR CWA WHERE THE BEST DYNAMICAL FORCING
WILL BE TODAY WITH THE EXITING LOW-PRESSURE SYSTEM. STORM
PROCESSES IN OUR CWA WILL BE PRIMARILY DRIVEN BE MESOSCALE FORCES
SUCH AS FRONTOGENETICAL FORCING ALONG THE ADVANCING COLD FRONT.
IF ANY STORMS DO DEVELOP THEY WILL HAVE A VERY UNSTABLE AIRMASS TO
TAP INTO TO QUICKLY BECOME STRONG/SEVERE. SHEAR VALUES NEAR 40
KNOTS WILL ALSO SUPPORT THE THREAT FOR SEVERE WEATHER. THE STORM
PREDICTION CENTER HAS PLACED AREAS EAST OF AN AUSTIN TO SEGUIN TO
PLEASANTON LINE IN A SLIGHT RISK FOR SEVERE WEATHER THIS
AFTERNOON. AGREE WITH THIS FORECAST AS THE THREAT TODAY SHOULD BE
HIGHLY CONDITIONAL. OVERALL COVERAGE OF STORMS SHOULD BE LOW...BUT
ANY STORMS THAT DO DEVELOP COULD QUICKLY BECOME SEVERE WITH LARGE
HAIL AND DAMAGING WINDS BEING THE MAIN THREAT.

THE THREAT OF STORMS WILL SLOWLY SHIFT SOUTH AFTER 00Z WITH ALL
STORMS EXITING THE CWA BY 06Z. THE FRONT WILL BRING IN COOLER
TEMPERATURES WHICH LEAVES TODAYS AS THE WARMEST DAY OF THE
FORECAST PERIOD. CONTINUED WEAK NORTHERLY FLOW AT THE SURFACE AND
SOME CLOUD COVER SHOULD KEEP HIGH TEMPERATURES MONDAY IN THE LOWER
TO MIDDLE 70S.

LONG TERM (MONDAY NIGHT THROUGH SATURDAY)...
THE EXTENDED FORECAST IS A TOUGH ONE AS NEARLY ZONAL FLOW ALOFT SETS
UP ACROSS THE REGION. THIS WILL ENABLE SURFACE CYCLOGENESIS TO
DEVELOP ON THE LEE SIDE OF THE ROCKIES ON TUESDAY. 850 FLOW WILL
ALSO INCREASE FROM THE SOUTH TUESDAY WITH 30-35 KNOTS PROGGED BY
MEDIUM RANGE GUIDANCE. THIS WILL ALLOW FOR A LOW CHANCE OF RAIN
ASSOCIATED WITH WARM AIR ADVECTION TUES-THURSDAY. IT IS TOUGH TO
PIN DOWN SPECIFIC RAIN CHANCES AND LOCATIONS EACH DAY DURING THIS
PERIOD AT THE PRESENT TIME. BY FRIDAY...STRONGER UPPER LIFT
ASSOCIATED WITH AN UPPER LOW WILL POSSIBLY COMBINE WITH A COLD
FRONT TO GIVE MOST OF THE AREA ANOTHER DECENT CHANCE OF RAIN. IT
IS MUCH TOO EARLY TO GET INTO SPECIFICS REGARDING PRECIP AMOUNTS
OR SEVERE CHANCES. TEMPERATURES FOR THE WORK WEEK WILL REMAIN NEAR
SEASONAL NORMALS WITH HIGHS IN THE 70S AND LOWS IN THE 50S/60S FOR
MUCH OF THE REGION.

HAMPSHIRE

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              88  56  75  55  74 /  10  -    0  20  20
AUSTIN BERGSTROM INTL AIRPORT  87  55  74  52  74 /  10  -    0  20  20
NEW BRAUNFELS MUNI AIRPORT     88  56  75  54  76 /  10  -    0  20  20
BURNET MUNI AIRPORT            84  52  73  53  74 /  -   -    0  20  20
DEL RIO INTL AIRPORT           87  59  77  59  78 /  -   -   -   20  20
GEORGETOWN MUNI AIRPORT        86  53  74  52  75 /  10  -    0  20  20
HONDO MUNI AIRPORT             87  57  76  54  75 /  -   -   -   20  20
SAN MARCOS MUNI AIRPORT        87  56  75  53  76 /  10  -    0  20  20
LA GRANGE - FAYETTE REGIONAL   86  57  74  56  76 /  20  20   0  20  20
SAN ANTONIO INTL AIRPORT       88  58  75  56  75 /  10  -    0  20  20
STINSON MUNI AIRPORT           87  59  75  56  76 /  10  -   -   20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...04
SYNOPTIC/GRIDS...05
PUBLIC SERVICE/DATA COLLECTION...01
Hazardous weather outlook, Apr 19, 4:37 AM CDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
437 AM CDT SUN APR 19 2015

TXZ171>173-183>194-202>209-217>225-228-200945-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
437 AM CDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND EAST OF A
GEORGETOWN TO AUSTIN TO SEGUIN TO PLEASANTON LINE FOR THIS
AFTERNOON INTO EVENING. THE MAIN THREAT WILL BE LARGE HAIL AND
DAMAGING WIND GUSTS. CAN NOT RULE OUT AN ISOLATED TORNADO.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER CONDITIONS ARE EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EVENING.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 7:01 PM CDTSevere Thunderstorm WarningEWXLlano29 min
Apr 18, 7:09 PM CDTSpecial Weather StatementEWXKendall51 min
Apr 18, 7:32 PM CDTSpecial Weather StatementEWXBurnet43 min
Apr 18, 7:35 PM CDTSpecial Weather StatementEWXGillespie40 min
Apr 18, 8:18 PM CDTSevere Thunderstorm WarningEWXBlanco, Hays27 min
Apr 18, 8:25 PM CDTSpecial Weather StatementEWXGillespie50 min
Apr 18, 8:44 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Hays, Travis31 min
Apr 18, 9:13 PM CDTSevere Thunderstorm WarningEWXTravis32 min
Apr 18, 9:20 PM CDTSpecial Weather StatementEWXGillespie40 min
Apr 18, 9:35 PM CDTAreal Flood AdvisoryEWXGillespie, Kendall, Kerr3 hr
Apr 18, 9:44 PM CDTSpecial Weather StatementEWXBastrop, Caldwell, Lee46 min
Apr 18, 11:25 PM CDTSpecial Weather StatementEWXKendall35 min
Apr 19, 2:50 PM CDTSpecial Weather StatementEWXLee25 min
Apr 19, 2:55 PM CDTSevere Thunderstorm WarningEWXLee35 min
Apr 19, 3:24 PM CDTSpecial Weather StatementEWXCaldwell51 min
Apr 19, 3:39 PM CDTSpecial Weather StatementEWXBastrop36 min
Apr 19, 3:53 PM CDTSevere Thunderstorm WarningEWXBastrop37 min
Apr 19, 4:18 PM CDTSevere Thunderstorm WarningEWXFayette27 min
Apr 19, 4:31 PM CDTSpecial Weather StatementEWXLee14 min
Apr 19, 4:43 PM CDTSevere Thunderstorm WarningEWXFayette32 min
Apr 19, 4:49 PM CDTSpecial Weather StatementEWXLee41 min
Apr 19, 5:13 PM CDTSevere Thunderstorm WarningEWXFayette47 min
Apr 19, 5:50 PM CDTSevere Thunderstorm WarningEWXFayette40 min
Apr 19, 6:49 PM CDTSpecial Weather StatementEWXFayette41 min

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.